# SDR A6WA202002147179

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,570 hours, 36,101 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 16215105
- Condition: Damaged
- Location: Nlg Ww
- Part time: 38,836 hours, 36,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O SELECTED GEAR UP GOT GEAR DISAGREE AND NOSE DOOR OPEN (W) MS GS AND NOSE GEAR WOULD NOT RETRACT. RAN QRH FOR NOSE DOOR OPEN ALL (W)  MSGS DISAPPEARED                     AIRCRAFT REMOVED FROM SERVICE             INSPECTED NLG DOORS, NO DEFECTS NOTED, NO HYD LEAKS NOTED. INTERROGATED PSEU RCVD CODES DI14 DOWN ON, DI15 DOWN ON,S23DOWN FAR, S22DOWN FAR, S30DOWN FAR, S31DOWN FAR, S32DOWN FAR, S21DOWN NEAR, S35DOWN NEAR. GEAR WAS PINNED IN DOWN POSITION AND PLACED ON MEL.                  FOUND TOW GUARD COLLAR SLIPPED AND DAMAGED CENTER PROX SWITCH BRACKET  COMPLY WITH THE WORK INSTRUCTONS OF EO E19/016/432 ORG                         R/R'D NLG CENTERED/EXTENDED PROX SENSOR SUPPORT BRACKET PER AMM        32-61-05 SET SENSOR GAP PER AMM 32-61-05 PEROFMRED RETRACTION          EXTENSION FUNCTIONAL TEST OF LANDING GEAR IAW TASK 32-30-00 OPS CK     GOOD
